advertisement
Question
Posted by: Kallie | 2006/11/15

SEER SEKS

Ek is 50jr oud. Het jare gelede historektomie gehad. Nog nooit seksuele probleme gehad nie, inteendeel, ons seks is en was altyd wonderlik. Nou vrees ek dit, want ek kry ongelooflik seer as hy my penetreer. Ek gebruik 2x 'n week 'n pille wat ek in my vagina plaas, maar dit bly baie seer. Wat kan dit wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like postmenopausal thinning of the vagina. If you are using Premarin cream and this is not helping, you could also try KY jelly and you could use HRT tablets.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement